# SDR ASAA2014030307076

- Difficulty date: March 3, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 65,839 hours, 42,130 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER BOTTOM SKIN CRACKED ON REAR SPAR 5 FT FROM INBD ROOT.  ACFT GROUNDED.  REPAIRED SKIN IAW SRM 55-10-01-2R-13.
